# SDR ASAA1058655

- Difficulty date: December 18, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 10,085 hours, 3,257 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 12372D
- Condition: Faulty
- Location: E&E Bay
- Part time: 10,086 hours, 3,257 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  WHILE WINDOW OVERHEAT LIGHT WAS ILLUMINATED WINDOW HEAT CONT SHOWS NO FAULTS.  REMOVED & REPLACED LT SIDE WINDOW HEAT CONTROLLER REF MM 30 41 11.  GROUND VERIFICATION TESTS PASSED.
